# SDR FDEA201304160788

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD NUMBEROUS NICKS AND SCRATCHES BETWEEN STR 26L AND 26R AT BS 1560 -1580.  REPAIRED IAW EA F-5330-T0300813, PART 1.  REPAIR IS CAT B, MAJOR.
